# SDR SWAA2019120239278

- Difficulty date: November 15, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z CHANNEL CORRODED AROUND HOLES BETWEEN BS. 400 TO BS. 420, RBL 24. / R&R ZEE CHANNEL IAW SRM, AMM, AND DWG.
